There is this thing bothering me so I thought I should post it here to get some piece of knowledge.
So, I have been off-cycle since last October, the cycle was of 16 weeks of Deca and Sustanon. I didn't notice any bad effects after coming off but after approx 4 months I started feeling itchy in one nipple.
Now it's Feb, I bought a bottle of Sigma from Gorilla Mind, MPMD which has two herbs that naturally enhance T boost.
Could I be still experiencing sides from coming off cycle or could it be the Sigma?? As I was thinking to initiate a new cycle of Test E 250/ Tren E 250 in March.
(I do have tamoxifen on hand, didn't know if I should take some now or wait to use it on my cycle?)
Have you noticed any increase in your body fat since going off cycle? Personally, I am usually okay, but once my body fat percentage exceeds 16%, I experience some problems.
Did you use any substances for your post-cycle therapy? If you included HCG in your PCT regimen, it's recommended to also use an aromatase inhibitor during PCT.
It is difficult to determine whether the itchy nipple is a side effect of coming off the cycle or a reaction to the Sigma supplement. It is recommended to consult a medical professional for proper evaluation and advice on the use of tamoxifen. Initiating a new cycle without addressing the issue can potentially worsen the condition